Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Taken Tavanic for hematospermia. Semen turned yellow-orange. Normal?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
I have recently finished a course of antibiotics to treat an infection that caused hematospermia. I took tavanic for 30 days, but after finishing my treatment, my semen became a combination of yellow and orange. Is this normal, or does it mean that the antibiotic did not cure the infection?
Posted Tue, 9 Apr 2013 in Men's Health
 
 
Answered by Dr. G.Srinivasan 5 hours later
Hi,
Welcome to the forum.
You were on the correct antibiotic for this problem. The colour change suggests that the infection is clearing.
Please wait for some more time - about 2 weeks to see if the colour becomes normal.
If not, one more course of antibiotics may be needed.
Best regards,

Above answer was peer-reviewed by
 
Follow-up: Taken Tavanic for hematospermia. Semen turned yellow-orange. Normal? 3 hours later
I was thinking about going to the hospital today to provide a sample for a semen culture. It has been roughly 2 weeks since I finished my antibiotics. As a result, is it too early for me to go to the hospital and do this, or is this a good time to do the test and find out whether the infection has cleared or not?
 
 
Answered by Dr. G.Srinivasan 2 hours later
This is a god time to do the test.
Above answer was peer-reviewed by
 
Follow-up: Taken Tavanic for hematospermia. Semen turned yellow-orange. Normal? 48 minutes later
Seems like I still carry the infection, do I continue with the same antibiotic or use another one the bacteria is sensitive to? And since I took tavanic for a month, how long should I take antiniotics for the second time?
 
 
Answered by Dr. G.Srinivasan 5 hours later
Hi

Since there was clinical response, continue the same antibiotic till the results of semen culture are available.

Best regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor